Modeling values for TU-games using generalized versions of consistency, standardness and the null player property

Tadeusz Radzik, Theo Driessen

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
49 Downloads (Pure)

Abstract

In the paper we discuss three general properties of values of TU-games: λ-standardness, general probabilistic consistency and some modifications of the null player property. Necessary and sufficient conditions for different families of efficient, linear and symmetric values are given in terms of these properties. It is shown that the results obtained can be used to get new axiomatizations of several classical values of TU-games.
Original languageUndefined
Pages (from-to)179-205
Number of pages28
JournalMathematical methods of operations research
Volume83
Issue number2
DOIs
Publication statusPublished - Apr 2016

Keywords

  • The Shapley value
  • The equal split value
  • The per-capita value
  • The solidarity value
  • Probabilistic consistency
  • IR-100400
  • λ-Standardness
  • Null player axiom
  • TU game
  • Consistency
  • METIS-316922
  • EWI-27006

Cite this